# SDR DALA2019120317011

- Difficulty date: November 28, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,389 hours, 18,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE EMERGENCY LIGHTS POWER SUPPLY BATTERY REPLACEMENT. REPLACED 18 EMERGENCY LIGHTS POWER SUPPLY BATTERIES. SYSTEM OPERATION IS NORMAL.
